Written on: 09/07/2012
Having tried many differnt methods for quitting smoking I decided to try chapix. I went to my doctor who was quite happy to perscribe them to me and gave me an anti nausea tablet to take along side them
Week 1 took the tablet in the morning feeling a bit sick but managable, felt very tired but could not sleep and then didnt want to get up in the morning .
Week 2 and gave up smoking on day 10 ,seemed to be going ok with no mad cravings, then the paranoia kicked in , I was getting angry very easily and forgetful losing things at work, a few weird disturbing thoiughts. I had a constant headache and stomach cramps, started to feel very alone and not wanting to go out of the house, vision was blurred and the vibrant colours would flash in my eyes. All of this in less than 2 weeks. I decided to stop taking them its been 3 days now , having to force myself to get on with things, was driving today and thought of putting my car into a brick wall. In my oppinion these tablets are dangerous and although work for some people I would urge people to think of the long term damage that thses tablets can do to your mind. I am so pleased I am off of them and despite smoking again I just hope that in time I can feel like the person I did before taking these tablets that I dont think should be on the market before more research is done on them.
As rated by real users